# SDR SWIA201232137

- Difficulty date: November 7, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 24,018 hours, 20,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BULB IN EXIT SIGN BY MAIN CABIN DOOR IS OUT.  (FLT 5561)  RELAMPED EXIT SIGN.
